RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2010, том 270, страницы 33–48 (Mi tm3013)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

On the blow-up of solutions to anisotropic parabolic equations with variable nonlinearity

S. Antontseva, S. Shmarevb

a Centro de Matemática e Aplicações Fundamentais, Universidade de Lisboa, Portugal
b Departamento de Matemáticas, Universidad de Oviedo, Spain

Аннотация: The aim of this paper is to establish sufficient conditions of the finite time blow-up in solutions of the homogeneous Dirichlet problem for the anisotropic parabolic equations with variable nonlinearity $u_t=\sum_{i=1}^nD_i(a_i(x,t)|D_iu|^{p_i(x)-2}D_iu)+\sum_{i=1}^Kb_i(x,t)|u|^{\sigma_i(x,t)-2}u$. Two different cases are studied. In the first case $a_i\equiv a_i(x)$, $p_i\equiv2$, $\sigma_i\equiv\sigma_i(x,t)$, and $b_i(x,t)\geq0$. We show that in this case every solution corresponding to a “large” initial function blows up in finite time if there exists at least one $j$ for which $\min\sigma_j(x,t)>2$ and either $b_j>0$, or $b_j(x,t)\geq0$ and $\int_\Omega b_j^{-\rho(t)}(x,t) dx<\infty$ with some $\rho(t)>0$ depending on $\sigma_j$. In the case of the quasilinear equation with the exponents $p_i$ and $\sigma_i$ depending only on $x$, we show that the solutions may blow up if $\min\sigma_i\geq\max p_i$, $b_i\geq0$, and there exists at least one $j$ for which $\min\sigma_j>\max p_j$ and $b_j>0$. We extend these results to a semilinear equation with nonlocal forcing terms and quasilinear equations which combine the absorption ($b_i\leq0$) and reaction terms.

Полный текст: PDF файл (64 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2010, 270, 27–42

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.957
Поступило в феврале 2009 г.
Язык публикации: английский

Образец цитирования: S. Antontsev, S. Shmarev, “On the blow-up of solutions to anisotropic parabolic equations with variable nonlinearity”, Дифференциальные уравнения и динамические системы, Сборник статей, Тр. МИАН, 270, МАИК «Наука/Интерпериодика», М., 2010, 33–48; Proc. Steklov Inst. Math., 270 (2010), 27–42

Цитирование в формате AMSBIB
\RBibitem{AntShm10}
\by S.~Antontsev, S.~Shmarev
\paper On the blow-up of solutions to anisotropic parabolic equations with variable nonlinearity
\inbook Дифференциальные уравнения и динамические системы
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2010
\vol 270
\pages 33--48
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768935}
\zmath{https://zbmath.org/?q=an:1221.35073}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 270
\pages 27--42
\crossref{https://doi.org/10.1134/S008154381003003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282431700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957345437}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3013
  • http://mi.mathnet.ru/rus/tm/v270/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Amorim P., Antontsev S., “Young Measure Solutions for the Wave Equation with P(X, T)-Laplacian: Existence and Blow-Up”, Nonlinear Anal.-Theory Methods Appl., 92 (2013), 153–167  crossref  mathscinet  zmath  isi  scopus
    2. Э. Р. Андриянова, “Оценки скорости убывания решения параболического уравнения с нестепенными нелинейностями”, Уфимск. матем. журн., 6:2 (2014), 3–25  mathnet  elib; E. R. Andriyanova, “Estimates of decay rate for solution to parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:2 (2014), 3–24  crossref
    3. Э. Р. Андриянова, Ф. Х. Мукминов, “Существование решения параболического уравнения с нестепенными нелинейностями”, Уфимск. матем. журн., 6:4 (2014), 32–49  mathnet; E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:4 (2014), 31–47  crossref
    4. Э. Р. Андриянова, Ф. Х. Мукминов, “Существование и качественные свойства решения первой смешанной задачи для параболического уравнения с двойной нестепенной нелинейностью”, Матем. сб., 207:1 (2016), 3–44  mathnet  crossref  mathscinet  zmath  adsnasa  elib; È. R. Andriyanova, F. Kh. Mukminov, “Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity”, Sb. Math., 207:1 (2016), 1–40  crossref  isi  elib
    5. Winkert P. Zacher R., “Global a priori bounds for weak solutions to quasilinear parabolic equations with nonstandard growth”, Nonlinear Anal.-Theory Methods Appl., 145 (2016), 1–23  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:591
    Полный текст:14
    Литература:62

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019